HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Instability of multi-spot patterns in shadow systems of reaction-diffusion equations

Files in This Item:
CPAA_v14_p717-.pdf577.53 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Instability of multi-spot patterns in shadow systems of reaction-diffusion equations
Authors: Ei, Shin-Ichiro Browse this author →KAKEN DB
Ikeda, Kota Browse this author →KAKEN DB
Yanagida, Eiji Browse this author
Keywords: Eigenpair
multi-spot solution
shadow system
reaction-diffusion equation
Issue Date: Mar-2015
Publisher: American Institute of Mathematical Sciences
Journal Title: Communications on pure and applied analysis
Volume: 14
Issue: 2
Start Page: 717
End Page: 736
Publisher DOI: 10.3934/cpaa.2015.14.717
Abstract: Our aim in this paper is to prove the instability of multi-spot patterns in a shadow system, which is obtained as a limiting system of a reaction-diffusion model as one of the diffusion coefficients goes to infinity. Instead of investigating each eigenfunction for a linearized operator, we characterize the eigenspace spanned by unstable eigenfunctions.
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 栄 伸一郎

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University